Article citationsMore>>

X. F. Chen, Y. W. Qi and M. X. Wang, “Long Time Behavior of Solutions to P-Laplacian Equation with Ab-sorption,” SIAM Journal on Mathematical Analysis, Vol. 35, No. 1, 2003, pp. 123-134. doi:10.1137/S0036141002407727

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.